Girl of 15 years is taking fluox for 3 months. One every alternate days and for last 2 weeks she has started taking it daily. She is encountering headaches, problem in sleep, very bad dreams. Does she still continue it?
Trouble sleeping is a serious side effect of Fluoxetine. Please get her to see her doctor, if you haven't done so already.
The other known side effects of Fluoxetine are:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Fluoxetine:
Anxiety; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; flu-like symptoms (eg, fever, chills, muscle aches); increased sweating; loss of appetite; nausea; nervousness; runny nose; sore throat; stomach upset; trouble sleeping; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Fluoxetine:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); bizarre behavior; black or bloody stools; chest pain; confusion; decreased concentration; decreased coordination; exaggerated reflexes; excessive sweating; fainting; fast or irregular heartbeat; fever, chills, or sore throat; hallucinations; increased hunger, thirst, or urination; joint or wrist aches or pain; memory loss; new or worsening agitation, panic attacks, aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling of well-being, restlessness, or inability to sit still; persistent or severe ringing in the ears; persistent, painful erection; red, swollen, blistered, or peeling skin; seizures; severe or persistent anxiety, trouble sleeping, or weakness; severe or persistent nausea, vomiting, diarrhea, or headache; significant weight loss; stomach pain; suicidal thoughts or attempts; tremor; unusual bruising or bleeding; unusual hoarseness; unusual or severe mental or mood changes; unusual swelling; unusual weakness; vision changes; worsening of depression.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2009 • 1 answer
Posted 13 Aug 2011 • 1 answer
Posted 13 Jan 2012 • 2 answers
Posted 8 Jan 2016 • 1 answer
Posted 22 May 2016 • 1 answer